MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. EP-4 WORKMATECARDIAC STIMULATOR ROHS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. EP-4 WORKMATECARDIAC STIMULATOR ROHS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100111219
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One workmate¿ claris¿ ep-4¿ cardiac stimulator was received for analysis.All mounting hardware was secured and all socketed ic (integrated circuit) components were fully seated.The stimulator was subjected to an extended test period while simulating pacing on an f5 protocol across all 4 channels followed by multiple power cycles and no anomalies were identified throughout investigation.All power on self-tests were passed successfully.Based on the information provided to abbott and the investigation performed, root cause of the self test issue and subsequent cancellation could not be conclusively determined as the returned stimulator functioned as anticipated throughout investigation with no anomalies identified.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.
 
Event or Problem Description
During procedure setup, the ep4 would not go through self test, and states that it is on but not responding.The system was power cycled, tried multiple self test, had channels pressed in to see if it would prompt to turn off channel before self test, but it still says ep4 is on but not responding.The procedure was cancelled.There were no adverse patient consequences.

Brand Name
EP-4 WORKMATECARDIAC STIMULATOR ROHS
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key10295973
Report Number2184149-2020-00096
Device Sequence Number3065246
Product Code DQK
UDI-Device Identifier05414734030236
UDI-Public05414734030236
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100111219
Device Catalogue NumberH403023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;